MathSciNet Relay Station
MathSciNet bibliographic data
MR221735 65.25
Knuth, Donald E.; Buckholtz, Thomas J. Computation of tangent, Euler, and Bernoulli numbers. Math. Comp. 21 1967 663–688.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement